Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    gunjuan is offline New Member
    Join Date
    Aug 2003
    Posts
    19

    Test Flu every week?

    Hey Bros,
    Are you suppose to get test flu every time you inject? I heard that the flu is suppose to go away after a week. I was using underground gear and every time that I injected, I got the test flu for about a day and then everything was ok - then the same thing happens when I inject the following week. Is this normal or could it be that the underground gear was contaminated?

  2. #2
    Latin's Avatar
    Latin is offline Associate Member
    Join Date
    Nov 2003
    Location
    Sweden
    Posts
    317
    u get the test flue everytime u inject??????? sounds kind of weird bro.
    i've gotten the test flue in my last cycle. Was away from the gym for about 2weeks untill i was recovered. But after that i never got it more.
    I always thought the test flue was like getting a cold?
    The reason the body reacts the way it does is cause its not used to the gear in ur body and goes into schock.

    But anyway What symptoms do u get?? it really sounds weird that u get the "test flue" everytime u incject..

  3. #3
    Jackman's Avatar
    Jackman is offline Banned
    Join Date
    Dec 2002
    Location
    Im a Masshole
    Posts
    3,172
    Quote Originally Posted by gunjuan
    Hey Bros,
    Are you suppose to get test flu every time you inject? I heard that the flu is suppose to go away after a week. I was using underground gear and every time that I injected, I got the test flu for about a day and then everything was ok - then the same thing happens when I inject the following week. Is this normal or could it be that the underground gear was contaminated?
    your injecting only one time a week?

  4. #4
    gunjuan is offline New Member
    Join Date
    Aug 2003
    Posts
    19
    Quote Originally Posted by Latin
    u get the test flue everytime u inject??????? sounds kind of weird bro.
    i've gotten the test flue in my last cycle. Was away from the gym for about 2weeks untill i was recovered. But after that i never got it more.
    I always thought the test flue was like getting a cold?
    The reason the body reacts the way it does is cause its not used to the gear in ur body and goes into schock.

    But anyway What symptoms do u get?? it really sounds weird that u get the "test flue" everytime u incject..
    Yeah, it's every time that I inject. I've done some further research and found that it might be EQ and not test that's causing it ( I had stacked EQ and test) - some of the other bros are experiencing the same thing. I guess EQ just does not agree with some of us. Symptoms are fever, joint aches, sweats/chills - same symptoms every time. Maybe I have to go back to deca instead of EQ - had no problems with a test and deca stack.

  5. #5
    gunjuan is offline New Member
    Join Date
    Aug 2003
    Posts
    19
    Quote Originally Posted by Jackman
    your injecting only one time a week?
    Yeah, I was doing 250mg of test E and 250 of EQ once a week. Not only did I get the flu/allergic reaction, but I stopped after 6 weeks because the cycle was not doing ****. Maybe the dose was too low. But I had good results (25 lbs of gain) on 250mg of Test E and 250mg of Deca - that was my previous/first cycle. I was hoping to stick with the same dosage.

  6. #6
    tgreen is offline New Member
    Join Date
    Mar 2004
    Posts
    13
    I feel flu-like after every test prop injection. I thought it was the 5% BA in it but when I do cyp or enanth with 5% I have no problems. I guess everyone is different. There is an article in MD magazine this month about the prop molecule being more irritating and causing a flu like reaction than the longer acting esthers. But I really think its an individual thing.

  7. #7
    Gehrig is offline New Member
    Join Date
    Oct 2004
    Location
    Rocky Mountains
    Posts
    2
    Hey bro, I had the same thing happen taking 500 mgs. of test enan p/w. Made me feel bad for about 2 days. I finished the 12 wk cycle anyway.

  8. #8
    djboots's Avatar
    djboots is offline Associate Member
    Join Date
    Feb 2004
    Location
    Detroit
    Posts
    499
    I was also having this proplem i was taking 750 of test e and 600 of eq aweek along with my prop jumpstart at 100mgs ed. i lowered the doses down to 500 of test e and 400 of eq and it went away. maybe just to much for your body. what are your doses?

  9. #9
    Jackman's Avatar
    Jackman is offline Banned
    Join Date
    Dec 2002
    Location
    Im a Masshole
    Posts
    3,172
    injecting once a week made your blood levels all over the place! could be one reason you got sick! you should of been injecting 2x a week.... and yes 250mg for a 2nd cycle is to low.

  10. #10
    punchrf's Avatar
    punchrf is offline Anabolic Member
    Join Date
    Oct 2004
    Location
    nor cal
    Posts
    3,093

    eq

    when i was taking test/eq cycle it made me feel sick for about a week and a half after every 3rd day injections. the first 2 eq injects actually triggered me to throw up right away. but it did go away.

  11. #11
    gunjuan is offline New Member
    Join Date
    Aug 2003
    Posts
    19
    Quote Originally Posted by djboots
    I was also having this proplem i was taking 750 of test e and 600 of eq aweek along with my prop jumpstart at 100mgs ed. i lowered the doses down to 500 of test e and 400 of eq and it went away. maybe just to much for your body. what are your doses?
    Doses were low 250 of test e and 250 of eq.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •